Journal article

Proper circular arc graphs as intersection graphs of pathson a grid

    2019
Published in:
  • Discrete Applied Mathematics. - 2019, vol. 262, p. 195-202
English In this paper we present a characterization, by an infinite family of minimal forbidden induced subgraphs, of proper circular arc graphs which are intersection graphs of paths on a grid, where each path has at most one bend (turn).
Faculty
Faculté des sciences économiques et sociales
Department
Département d'informatique
Language
  • English
Classification
Computer science
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/308002
Statistics

Document views: 10 File downloads:
  • properepgcopy_0.pdf: 2